Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The existence of homomorphisms in compact connected Abelian groups


Author: Gerald L. Itzkowitz
Journal: Proc. Amer. Math. Soc. 19 (1968), 214-216
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9939-1968-0219655-1
MathSciNet review: 0219655
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jean Braconnier, Sur les groupes topologiques localement compacts, J. Math. Pures Appl. (9) 27 (1948), 1–85 (French). MR 0025473
  • [2] Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I: Structure of topological groups. Integration theory, group representations, Die Grundlehren der mathematischen Wissenschaften, Bd. 115, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 0156915
  • [3] Irving Kaplansky, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. MR 0065561
  • [4] A. Weil, L'integration dans les groupes topologiques et ses applications, Actualités Sci. Ind. Nos. 869, 1145, Hermann, Paris, 1941 and 1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0219655-1
Article copyright: © Copyright 1968 American Mathematical Society